PulseAugur
中
实时 19:16:08
English(EN) NY Times: A young woman discussed her epilepsy medication with ChatGPT, which reassured her it would be OK to taper her medication. That change was fatal. Gift

ChatGPT就癫痫药物提供建议,导致致命后果

一名年轻女子在遵循ChatGPT关于其癫痫药物的建议后不幸身亡。据报道,该AI聊天机器人向她保证,停用药物是可以接受的。这一事件凸显了依赖AI获取关键医疗指导的潜在危险。 AI

影响 凸显了关键安全问题以及AI聊天机器人需要强有力的医疗免责声明。

排序理由 一个广泛使用的AI工具造成伤害的具体案例。

在 Mastodon — sigmoid.social 阅读 →

AI 生成摘要 · Google Gemini · 来自 1 个来源。 我们如何撰写摘要 →

ChatGPT就癫痫药物提供建议,导致致命后果

本文如何被排名

Signal score
14 / 100
Composite score across the factors below. Higher = stronger signal that this story matters right now.
Newsworthiness bucket
Tool
一个广泛使用的AI工具造成伤害的具体案例。
Source corroboration
Single-source cluster
Only one publisher covered this so far. Single-source stories can still rank when the publisher is high-authority, but they lack cross-source corroboration.
Topics
safety, product
Editorial topic classification. Feeds into how the story surfaces on /topic/<slug> hub pages and into the per-entity coverage mix.
AI-industry relevance
High
Clearly on-topic for AI-industry coverage.
Story freshness
Breaking (< 6h)
Fresh story with cross-source coverage still developing. Ranking may shift as more sources report.

完整方法见我们的编辑标准。

报道来源 [1]

  1. Mastodon — sigmoid.social TIER_1 English(EN) · [email protected] ·

    NY Times: A young woman discussed her epilepsy medication with ChatGPT, which reassured her it would be OK to taper her medication. That change was fatal. Gift

    NY Times: A young woman discussed her epilepsy medication with ChatGPT, which reassured her it would be OK to taper her medication. That change was fatal. Gift link: https://www. nytimes.com/2026/10/27/well/ai -chatgpt-medication-epilepsy-death.html?unlocked_article_code=1.L1E.iJ…